# SDR SWAA2025020382665

- Difficulty date: January 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER 2024-773877<[01] REPLACED BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9.;[02] TASK COMPLETED.
